Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have Crohn's disease. Took laxatives for constipation. Having cramps, reddish stool and pain around the belly button

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
I have Crohns and have beenconstipated lately. Last night I took some laxatives but they havent heloed. I did wake up last night with cramps and stomach pain. I just forced myself to poop and there was what I think was alot of bright red bloid on,the toilet paper. My stomach has a lot of pain around the belly button. Im really scared. Should I be?
Posted Tue, 22 May 2012 in Chron's Disease
Answered by Dr. Ajit Naniksingh Kukreja 8 hours later

Thanks for posting your query

As you said you are a patient of Crohns

Your intestinal mucosa is inflammed so if you have forced to poop along with laxtive there are chances you have injured your mucosa and have resulted in to bleeding

The pain is due to inflammation and injury

You need to take lot of fibre, antiinflammatory and a GI specific antibiotic like rifaximin for seven days

Hope this helps
Am available for followup queries

If no more doubts accept this reply and rate it
Get well soon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor